# SDR 96ZZZM569

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1166
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUSELAGE FRAME 1166 STRINGER 17R HEAVY CORROSION.  REMOVED FASTENERS AS PER SRM 51-30-2.  CUT OUT DAMAGE AREA AS PER SRM 51-40-3.  FABRICATED FRAME REPAIR AS PER SRM 51-40-3 MATERIAL 7075-T6 ,090 11 INCH BY 1 INCH BY 9 INCH FILLER 7075-T6 .100 11 INCH BY 1 INCH BY 19 INCH DOUBLER.  INSTALLED FRAME REPAIR AS PER SRM 51-40-3.
